# SDR USAABB04052

- Difficulty date: June 16, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 6227999003
- Condition: Burned
- Location: Cockpit
- Part time: 38,513 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

IND - FLT 625 - AT CRUISE, FL350, CREW DETECTED STRONG ELECTRICAL ODOR.  SHORTLY THEREAFTER, THE AIRCRAFT EXPERIENCED A LT ENGINE VIBRATION 3.8.  AS THE CREW WAS TROUBLESHOOTING, THE F/O'S EHSI BEGAN TO FLICKER.  CREW DECIDED TO DIVERT TO IND.  EN ROUTE AND DESCENDING INTO IND, THE VIBRATION SUBSIDED AND THE ODOR ABATED.  ON APPROACH, THE AIRCRAFT TOOK A LIGHTNING STRIKE.  MAINTENANCE REPLACED THE F/O'S EHSI.  FOR THE ENGINE VIBRATION, A CRACK WAS FOUND INT HE ELFT ENGINE SPINNER FAIRING, WHICH WAS REPLACED.  (M)
